# SDR AALA201809059026

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 33,791 hours, 11,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE LOW AT THE R2 DOOR.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
